{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,1,9]],"date-time":"2026-01-09T01:14:08Z","timestamp":1767921248415,"version":"3.49.0"},"reference-count":18,"publisher":"Elsevier BV","issue":"4","license":[{"start":{"date-parts":[[2007,10,1]],"date-time":"2007-10-01T00:00:00Z","timestamp":1191196800000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Journal of Hepatology"],"published-print":{"date-parts":[[2007,10]]},"DOI":"10.1016\/j.jhep.2007.06.016","type":"journal-article","created":{"date-parts":[[2007,7,27]],"date-time":"2007-07-27T14:30:02Z","timestamp":1185546602000},"page":"514-520","source":"Crossref","is-referenced-by-count":93,"title":["Association between consumption of Herbalife\u00ae nutritional supplements and acute hepatotoxicity"],"prefix":"10.1016","volume":"47","author":[{"given":"Eran","family":"Elinav","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Galia","family":"Pinsker","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Rifaat","family":"Safadi","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Orit","family":"Pappo","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Michal","family":"Bromberg","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Emilia","family":"Anis","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Lital","family":"Keinan-Boker","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Efrat","family":"Broide","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Zvi","family":"Ackerman","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Dorit Nitzan","family":"Kaluski","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Boaz","family":"Lev","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Daniel","family":"Shouval","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.jhep.2007.06.016_bib1","series-title":"Hepatotoxicity of herbal preparations","first-page":"551","article-title":"Zakim and Boyer hepatology","author":"Strader","year":"2006"},{"key":"10.1016\/j.jhep.2007.06.016_bib2","doi-asserted-by":"crossref","first-page":"1569","DOI":"10.1001\/jama.280.18.1569","article-title":"Trends in alternative medicine use in the United States, 1990\u20131997: results of a follow-up national survey","volume":"280","author":"Eisenberg","year":"1998","journal-title":"JAMA"},{"key":"10.1016\/j.jhep.2007.06.016_bib3","doi-asserted-by":"crossref","first-page":"342","DOI":"10.2165\/00002018-199717050-00006","article-title":"Traditional remedies and food supplements. A 5-year toxicological study (1991\u20131995)","volume":"17","author":"Shaw","year":"1997","journal-title":"Drug Saf"},{"key":"10.1016\/j.jhep.2007.06.016_bib4","doi-asserted-by":"crossref","first-page":"901","DOI":"10.1016\/j.jhep.2005.08.002","article-title":"Herbal hepatotoxicity","volume":"43","author":"Stickel","year":"2005","journal-title":"J Hepatol"},{"key":"10.1016\/j.jhep.2007.06.016_bib5","doi-asserted-by":"crossref","first-page":"852","DOI":"10.1001\/archsurg.138.8.852","article-title":"High prevalence of potentially hepatotoxic herbal supplement use in patients with fulminant hepatic failure","volume":"138","author":"Estes","year":"2003","journal-title":"Arch Surg"},{"key":"10.1016\/j.jhep.2007.06.016_bib6","doi-asserted-by":"crossref","first-page":"391","DOI":"10.1046\/j.1365-2710.2002.00444.x","article-title":"Herbal medication: potential for adverse interactions with analgesic drugs","volume":"27","author":"Abebe","year":"2002","journal-title":"J Clin Pharm Ther"},{"key":"10.1016\/j.jhep.2007.06.016_bib7","doi-asserted-by":"crossref","first-page":"2391","DOI":"10.1111\/j.1572-0241.2002.05993.x","article-title":"Use of complementary and alternative medicine in patients with liver disease","volume":"97","author":"Strader","year":"2002","journal-title":"Am J Gastroenterol"},{"key":"10.1016\/j.jhep.2007.06.016_bib8","doi-asserted-by":"crossref","first-page":"913","DOI":"10.1001\/archinte.157.8.913","article-title":"Chaparral-associated hepatotoxicity","volume":"157","author":"Sheikh","year":"1997","journal-title":"Arch Intern Med"},{"key":"10.1016\/j.jhep.2007.06.016_bib9","doi-asserted-by":"crossref","first-page":"212","DOI":"10.1002\/hep.510240134","article-title":"Hepatotoxicity of the herbal medicine germander: metabolic activation of its furano diterpenoids by cytochrome P450 3A Depletes cytoskeleton-associated protein thiols and forms plasma membrane blebs in rat hepatocytes","volume":"24","author":"Lekehal","year":"1996","journal-title":"Hepatology"},{"key":"10.1016\/j.jhep.2007.06.016_bib10","doi-asserted-by":"crossref","first-page":"442","DOI":"10.5694\/j.1326-5377.2003.tb05286.x","article-title":"Fatal fulminant hepatic failure induced by a natural therapy containing kava","volume":"178","author":"Gow","year":"2003","journal-title":"Med J Aust"},{"key":"10.1016\/j.jhep.2007.06.016_bib11","doi-asserted-by":"crossref","first-page":"729","DOI":"10.7326\/0003-4819-121-10-199411150-00001","article-title":"Acute hepatitis associated with the Chinese herbal product jin bu huan","volume":"121","author":"Woolf","year":"1994","journal-title":"Ann Intern Med"},{"key":"10.1016\/j.jhep.2007.06.016_bib12","first-page":"1436","article-title":"Pyrrolizidine alkaloids. Acute hepatitis associated with the use of a Chinese herbal product, ma-huang","volume":"91","author":"Nadir","year":"1996","journal-title":"Am J Gastroenterol"},{"key":"10.1016\/j.jhep.2007.06.016_bib13","doi-asserted-by":"crossref","first-page":"1062","DOI":"10.1016\/j.jhep.2004.06.028","article-title":"Severe hepatotoxicity associated with the use of weight loss diet supplements containing ma huang or usnic acid","volume":"41","author":"Neff","year":"2004","journal-title":"J Hepatol"},{"key":"10.1016\/j.jhep.2007.06.016_bib14","doi-asserted-by":"crossref","first-page":"590","DOI":"10.7326\/0003-4819-136-8-200204160-00008","article-title":"Severe hepatotoxicity associated with the dietary supplement LipoKinetix","volume":"136","author":"Favreau","year":"2002","journal-title":"Ann Intern Med"},{"key":"10.1016\/j.jhep.2007.06.016_bib15","doi-asserted-by":"crossref","first-page":"485","DOI":"10.1081\/CLT-100102440","article-title":"Hypersensitivity myocarditis associated with ephedra use","volume":"37","author":"Zaacks","year":"1999","journal-title":"J Toxicol Clin Toxicol"},{"key":"10.1016\/j.jhep.2007.06.016_bib16","doi-asserted-by":"crossref","first-page":"1925","DOI":"10.1023\/A:1026105917735","article-title":"The irony of herbal hepatitis: Ma-Huang-induced hepatotoxicity associated with compound heterozygosity for hereditary hemochromatosis","volume":"48","author":"Bajaj","year":"2003","journal-title":"Dig Dis Sci"},{"key":"10.1016\/j.jhep.2007.06.016_bib17","doi-asserted-by":"crossref","first-page":"443","DOI":"10.1007\/BF03189993","article-title":"Drug-induced immunotoxicity","volume":"23","author":"Dansette","year":"1998","journal-title":"Eur J Drug Metab Pharmacokinet"},{"key":"10.1016\/j.jhep.2007.06.016_bib18","doi-asserted-by":"crossref","first-page":"1099","DOI":"10.1002\/hep.510300437","article-title":"Herbal products for liver diseases: a therapeutic challenge for the new millennium","volume":"30","author":"Schuppan","year":"1999","journal-title":"Hepatology"}],"container-title":["Journal of Hepatology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0168827807003674?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0168827807003674?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2020,4,25]],"date-time":"2020-04-25T12:08:03Z","timestamp":1587816483000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0168827807003674"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2007,10]]},"references-count":18,"journal-issue":{"issue":"4","published-print":{"date-parts":[[2007,10]]}},"alternative-id":["S0168827807003674"],"URL":"https:\/\/doi.org\/10.1016\/j.jhep.2007.06.016","relation":{},"ISSN":["0168-8278"],"issn-type":[{"value":"0168-8278","type":"print"}],"subject":[],"published":{"date-parts":[[2007,10]]}}}